I'm a freshman in college and my doctor recommended I start taking Zoloft for depression and anxiety. Unfortunately for me, I have two major tests next week that I MUST do good on. I read on previous sites that losing concentration is in fact a side effect, but I'm looking to see how common it is. I don't want to hold off on the prescription if I don't have to.. but as I said before, I can't do bad on these exams. Thanks so much to everyone who answers!
Firstoff, you shouldnt believe everything you read or hear. All meds work different for everyone. I take sertraline (zoloft). Now I cant tell you that it throws my concentration off because it was bad before I started the zoloft. I take the adderall for the lack of concentration, motivation, attention to detail, etc. The zoloft has changed my life for the better. You will start out on a lower dose n work your way up as long as YOU feel its workin. Working as in , helping with the anxiety and the everyday sadness. Sorry to say for the male it brings the sex drive down the higher the dose : ( but overall Im happier with it. Hope this helps. Take care n good luck on your tests
Hello allybobally. Just to lay your fears to rest, its a side effect that most always diminishes itself as you are on the drug for a longer period of time. I was on it for several years and had no real issues/problem in my concentration abilities. Give it a chance, and I good luck on those exams! best to you.
I wouldn't worry about the Zoloft affecting your ability to concentrate, but I would be cautious about starting the Zoloft and then having side effects while trying to complete your exams. When first starting the Zoloft you may experience drowsiness, nausea, headache which will subside with continued use. I highly recommend the Zoloft, but might want to consider starting after the exams just to avoid the initial side effects if you have any.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 5 answers
Posted 1 Jul 2010 • 7 answers
Posted 17 Nov 2010 • 5 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 5 Apr 2016 • 1 answer